# SDR CALA0700583

- Difficulty date: October 1, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 19,355 hours, 7,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5391165
- Condition: Corroded
- Location: Bs 1440-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RIGHT SIDE PLATE FROM STA 1440-1480 HAS CORROSION.  REPAIRED SIDE PLATE AT INDICATED AREA IAW ECRA 5321-01501.
